# SDR ASAA2021100836228

- Difficulty date: October 8, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N918AK
- Make and model: Boeing 737-9
- Aircraft serial: 44083
- Aircraft time: 1,500 hours, 575 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 632920703
- Part serial: 2031
- Condition: Faulty
- Location: #2 Engine
- Part time: 1,509 hours, 579 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"MAINT" LIGHT ILLUMINATED AFTER LANDING. GROUNDED - YES. CHECKED AND FOUND STATUS MESSAGE - BLEED FAMV R MAINT MSG 36-12021. CHECKED AND FOUND FAMV FAILED IN OPEN POSITION. DUE TO HISTORY REMOVED AND REPLACED #2 ENG FAN MODULATING VALVE REF B737-9 AMM 36-12-03. OPS CHECK.
